Anadin Joint Pain Ibuprofen 16pk

0271119

£2.15-1.60
Anadin Joint Pain Ibuprofen 16pk

Pinch to Zoom

    The number 1 selling painkiller specifically for joint pain available without seeing your pharmacist.
    When you need powerful relief from tough joint pain, there's Anadin Joint Pain. This ibuprofen based product helps to relieve inflammation, by blocking prostaglandin production in the tissues of the body, giving you up to 8 hours relief.
    For a 400mg doseWho is it for? Only take this medicine if you are over 12 years of age.

    Take 1 or 2 tablets up to 3 times a day, as required. The tablets should be taken with water. Take only as much as you need and leave at least 4 hours between each dose. Do not take more than 6 tablets in any 24 hour period. If symptoms persist for more than 10 days, contact your doctor or pharmacist.

    Can I take Anadin Joint Pain 200mg if I am pregnant/breast- feeding? Women should seek advice from their doctor before using any medicines during pregnancy. Do not take Anadin Joint Pain if you are in the last 3 months of pregnancy. Avoid it if possible if you are in the first 6 months of pregnancy, trying to become pregnant or are breast-feeding.

    Can I take Anadin Joint Pain 200mg if I am asthmatic? You should consult your doctor before taking Anadin Joint Pain 200mg.

    Can I take Anadin Joint Pain 200mg if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Joint Pain 200mg, or if there is a chance it may interfere with another medicine.

    Can I take Anadin Joint Pain 200mg if I have, or have had a stomach ulcer? You should not take Anadin Joint Pain 200mg if you suffer from stomach ulcers. You can try Anadin Paracetamol instead. If you require a different painkiller to paracetamol, it is recommended that you seek medical advice from your pharmacist or doctor.

    Each tablet contains 200mg of ibuprofen.

    Medicinal product. For relief of joint pain and inflammation. Active ingredients, Ibuprofen Ph Eur 200mg, also contains sucrose, Propylparahydroxybensoate and Methylparahydroxybensoate. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.

    Read More »

    Was £2.15

    £1.60

    You save £2.15-1.60

    6 in stock want it tomorrow? Order it within hrs min*

    Delivery Options

    • Store Delivery FREE

      Order before 2pm for delivery within 3-5 working days

      Delivered free to your local Wilko store within 3-5 working days (excluding Sundays and Public Holidays) when ordered before 2pm.

    • Home Delivery £4.00

      Order before 2pm for home delivery within 3-5 working days

      Delivered to home within 3-5 working days (excluding Sundays and Public Holidays). Delivered Monday to Friday 8am - 6pm.

    • Premium Delivery £8.00*

      Order before 2pm for home delivery next working day

      Delivered to home next day (excluding Sundays, Mondays and Public Holidays). Delivered Tuesday to Saturday 8am - 6pm.

    • Read More »

    Our Promise

    While weíre sure youíll love what youíve ordered, if youíre not completely satisfied, weíll gladly refund or exchange it. Thatís our Wilko promise, and itís in addition to your statutory rights.

    View Terms & Conditions »

    Customer Reviews

    Help & Advice

    Product Description

    The number 1 selling painkiller specifically for joint pain available without seeing your pharmacist.
    When you need powerful relief from tough joint pain, there's Anadin Joint Pain. This ibuprofen based product helps to relieve inflammation, by blocking prostaglandin production in the tissues of the body, giving you up to 8 hours relief.
    For a 400mg doseWho is it for? Only take this medicine if you are over 12 years of age.

    Take 1 or 2 tablets up to 3 times a day, as required. The tablets should be taken with water. Take only as much as you need and leave at least 4 hours between each dose. Do not take more than 6 tablets in any 24 hour period. If symptoms persist for more than 10 days, contact your doctor or pharmacist.

    Can I take Anadin Joint Pain 200mg if I am pregnant/breast- feeding? Women should seek advice from their doctor before using any medicines during pregnancy. Do not take Anadin Joint Pain if you are in the last 3 months of pregnancy. Avoid it if possible if you are in the first 6 months of pregnancy, trying to become pregnant or are breast-feeding.

    Can I take Anadin Joint Pain 200mg if I am asthmatic? You should consult your doctor before taking Anadin Joint Pain 200mg.

    Can I take Anadin Joint Pain 200mg if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Joint Pain 200mg, or if there is a chance it may interfere with another medicine.

    Can I take Anadin Joint Pain 200mg if I have, or have had a stomach ulcer? You should not take Anadin Joint Pain 200mg if you suffer from stomach ulcers. You can try Anadin Paracetamol instead. If you require a different painkiller to paracetamol, it is recommended that you seek medical advice from your pharmacist or doctor.

    Each tablet contains 200mg of ibuprofen.

    Medicinal product. For relief of joint pain and inflammation. Active ingredients, Ibuprofen Ph Eur 200mg, also contains sucrose, Propylparahydroxybensoate and Methylparahydroxybensoate. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.

    Registered Seller of Medicines

    Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

    Product Specification

    • Brand:
      Anadin
    • Capacity:
      NA
    • Type:
      Ibuprofen
    • Coverage:
      NA
    • Colour:
      NA
    • Power:
      NA
    • Pack Qty:
      16pk
    • Washable:
      NA
    • Size:
      200mg
    • Assembly:
      No
    • Height:
      8.5CM
    • Material:
      NA
    • Width:
      6.5CM
    • Age:
      12 Years
    • Depth:
      1.9CM
    • Model No:
      NA

    Related Categories

    Inspire Me

    Wilko life Inspiring you to get the to do’s done
    Storage

    Welcome to Wilko Life, our exciting blog thatís all about sharing with you the best of what we do. From the latest stories on whatís new and whatís hot.

    Visit Wilko Life »

    Recently Viewed